MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ZEPHYR SR; IMPLANTABLE PACEMAKER PULSE GENERATOR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ZEPHYR SR; IMPLANTABLE PACEMAKER PULSE GENERATOR
Model Number 5620
Medical Device Problem Codes Premature Discharge of Battery (1057); Failure to Interrogate (1332)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/28/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient presented to clinic for follow up.The device was unable to be interrogated; the physician suspects premature battery depletion of the pacemaker.The physician elected to explant and replace the pacemaker.There were no patient consequences.
 
Additional Manufacturer Narrative
The reported events of premature discharge of battery and failure to interrogate could not be confirmed.The pacemaker was received in normal working conditions with battery voltage at elective replacement indicator (eri).Electrical and mechanical analysis performed, indicated normal device functionality.The device is able to interrogate normally.The implant duration exceeds the projected longevity based on average monthly current indicating normal battery depletion.

Brand Name
ZEPHYR SR
Common Device Name
IMPLANTABLE PACEMAKER PULSE GENERATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
sonali arangil
15900 valley view court
sylmar, CA 91342
MDR Report Key15621227
Report Number2017865-2022-42053
Device Sequence Number6184373
Product Code NVZ
UDI-Device Identifier05414734501606
UDI-Public05414734501606
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2015
Device Model Number5620
Device Catalogue Number5620
Device Lot Number4471468
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/11/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2022
Supplement Date Received by Manufacturer11/23/2022
Initial Report FDA Received Date10/18/2022
Supplement Report FDA Received Date11/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/14/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown